# SDR R61A201212070730

- Difficulty date: December 7, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N801MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000012
- Aircraft time: 21,925 hours, 16,336 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE RIGHT SEAT TRACK BETWEEN FRAMES 85 AND 86 CORRODED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT SEAT TRACK BETWEEN FRAMES 85 AND 86 IAW EMB 170 SRM 51-43-03, 51-40-02, 51-43-02, 51-43-01, AND 51-23-06.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
